# SDR DALA2015092107874

- Difficulty date: March 21, 2014
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 74,012 hours, 20,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1520 - 1540, BETWEEN STRINGERS 15 - 16R, AT G4 SIDE MOUNT ANTENNA DAMAGED.
